Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 134910, 8 pages
http://dx.doi.org/10.1155/2014/134910
Research Article

Some Properties for an Integral Operator Defined by Generalized Hypergeometric Function

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia

Received 10 May 2014; Accepted 4 July 2014; Published 4 August 2014

Academic Editor: Song Cen

Copyright © 2014 Ibtisam Aldawish and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ibtisam Aldawish and Maslina Darus, “Some Properties for an Integral Operator Defined by Generalized Hypergeometric Function,” Journal of Applied Mathematics, vol. 2014, Article ID 134910, 8 pages, 2014. https://doi.org/10.1155/2014/134910.